×

Intégrabilité des G-structures définies par une 1-forme 0-déformable à valeurs dans le fibre tangent. (French) Zbl 0145.42103


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] D. BERNARD, Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier, Grenoble, 10, (1960), 151-270. · Zbl 0095.36406
[2] N. BOURBAKI, Algèbre, chap. VII (act. sc. ind. Hermann, Paris).
[3] C. CHEVALLEY, Theory of Lie groups, I, Princeton University Press (1946). · Zbl 0063.00842
[4] J. DIEUDONNÉ, Foundations of modern analysis, Academic Press (1960). · Zbl 0100.04201
[5] C. EHRESMANN, LES connexions infinitésimales dans un espace fibré principal, Colloque de topologie, Bruxelles (1950), 29-55. · Zbl 0054.07201
[6] H. A. ELIOPOULOS, C. R. de l’acad. des sc. de Paris, 255 (1962), 1563. · Zbl 0114.13701
[7] V. W. GUILLEMIN, The geometry of G-structures of finite type, thesis, Harvard Univ., Cambridge Mass. (1962).
[8] P. R. HALMOS, Finite dimensional vector spaces, Princeton University Press (1948).
[9] T. HANGAN, C. R. de l’acad. des sciences de Paris, 255 (1962), 452-453. · Zbl 0196.55001
[10] S. HELGASON, Differential geometry and symmetric spaces, Academic Press (1962). · Zbl 0111.18101
[11] N. JACOBSON, Lectures in abstract algebra, vol. II, Van Nostrand New York (1953), 130-132. · Zbl 0053.21204
[12] E. T. KOBAYASHI, A remark on the Nijenhuis tensor, Pacific Journal of Math. 12 (1962), 963 et 1467. · Zbl 0126.17901
[13] J. L. KOSZUL, Lectures of fibre bundles and differential geometry, Tata Institute of fundamental research, Bombay (1960).
[14] S. LANG, Introduction to differentiable manifolds, Interscience Publishers (1962). · Zbl 0103.15101
[15] J. LEHMANN-LEJEUNE, C. R. de l’acad. des sc. de Paris, 259 (1964), p. 4216 et 260 (1965), p. 772. · Zbl 0125.11001
[16] A. LICHNEROWICZ, Théorie globale des connexions et des groupes d’holonomie, Rome (1955). · Zbl 0116.39101
[17] A. NEWLANDER and L. NIRENBERG, Complex analytic coordinates in almost complex manifolds, Annals of Math. 65 (1957), 391. · Zbl 0079.16102
[18] K. NOMIZU, Lie groups and differential geometry, Publications de la Math. Soc. of Japan (1956). · Zbl 0071.15402
[19] I. M. SINGER and S. STERNBERG. On the infinite groups of Lie and Cartan, I (to appear). · Zbl 0277.58008
[20] A. G. WALKER, Almost-product structures, Proceedings of Symposia in pure mathematics, vol. III, differential geometry, Amer. Math. Soc., (1961), p. 94. · Zbl 0103.38801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.